# SDR GLBA96058

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104GL
- Make and model: Beech 1900C
- Aircraft serial: UC104
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 11440321
- Condition: Failed
- Location: Airstair Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - DURING VISUAL INSPECTION, AIRSTAIR DOOR DAMPNER LOWER ATTACH BRACKET WAS FOUND TO HAVE PULLED AWAY FROM DOOR.  MAINTENANCE REPLACED BRACKET IAW BEECHCRAFT BRACKET KIT NR 114-4032-1.  (M)
